MAUDE Adverse Event Report: UNOMEDICAL DEVICE S.A. DE C.V. MIO; UNO INSET II 60/6 SC1 BLUE MCAN

UNOMEDICAL DEVICE S.A. DE C.V. MIO; UNO INSET II 60/6 SC1 BLUE MCAN
Lot Number 6002022
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.On (b)(6) 2023, the patient's mother reported that the pump was having multiple insulin flow blocked alarms with multiple incidents during therapy over past weeks.Further, for one such incident, the patient went to emergency room for high blood glucose level and diabetic ketoacidosis.No further information was available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Mdr retraction: the initial mdr with manufacturing report number (3003442380-2023-00413), was submitted on 21-dec-2023.However, based on the reassessment of the complaints done on 23 jan 2026, it was found that the serious injury was not related to the infusion set and there is no allegation on infusion set.The event was due to occlusion was pump related and pump needed a replacement (pump issue) now, this case has been determined to be non-reportable.Hence, this mdr is being submitted to retract the initial mdr.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.
 
Event or Problem Description
To date no additional information has been received.
 
Additional Manufacturer Narrative
Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates (b)(4) (ic retrospective complaint review) and (b)(4)(ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.On reassessment on 13-june-2026, the final reportability decision will be changed to "serious injury", so we are withdrawing the retraction submitted on 23-jan-2026.The retraction mdr with manufacturing report number 3003442380-2023-00413, was submitted on 23-jan-2026.However, based on the reassessment done on 13-june-2026, it was found that the final reportability decision will be "serious injury".Hence, please consider this supplement as the final report.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a capa 2356421 and capa 2566479 in accordance with the fda action plan, which incorporates qp-ic-2026-0020 (ic retrospective complaint review) and qp-ic-2026-0024 (ic retrospective mdr review).This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged additional information - this medical device report (mdr)is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions h11: investigation summary.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MCAN
Manufacturer (Section D)
UNOMEDICAL DEVICE S.A. DE C.V.
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key18370542
Report Number3003442380-2023-00413
Device Sequence Number12714219
Product Code FPA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/01/2026
Device Lot Number6002022
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Supplement Date Received by Manufacturer01/23/2026
06/13/2026
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date01/23/2026
06/17/2026
Usage of Device N
Patient Sequence Number1
Patient SexUnknown